Advertisement

Algebra and Logic

, Volume 20, Issue 2, pp 139–156 | Cite as

Unsolvability of the universal theory of finite groups

  • A. M. Slobodskoi
Article

Keywords

Induction Hypothesis Finite Group Infinite Number Word Problem Periodic Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Kourovska Notebook [in Russian], Novosibirsk (1973).Google Scholar
  2. 2.
    A. A. Markov, "The theory of algorithms," Tr. Mat. Inst. Akad. Nauk SSSR, Izd. Akad. Nauk SSSR,42, Moscow (1954).Google Scholar
  3. 3.
    P. S. Novikov, "On the algorithmic unsolvability of the word problem in theory of groups," Tr. Mat. Inst. Akad. Nauk SSSR, Izd. Akad. Nauk SSSR,44, Moscow (1955).Google Scholar
  4. 4.
    E. L. Post, "Recursive unsolvability of a problem of Thue," J. Symb. Logic,12, No. 1, 1–11 (1947).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. M. Slobodskoi

There are no affiliations available

Personalised recommendations